EconPapers    
Economics at your fingertips  
 

Scaling limits of Gaussian vector fields

Loren D. Pitt

Journal of Multivariate Analysis, 1978, vol. 8, issue 1, 45-54

Abstract: For Gaussian vector fields {X(t) [set membership, variant] Rn:t [set membership, variant] Rd} we describe the covariance functions of all scaling limits Y(t) = lim[alpha][downwards arrow]0 B-1([alpha]) X([alpha]t) which can occur when B([alpha]) is a d - d matrix function with B([alpha]) --> 0. These matrix covariance functions r(t, s) = EY(t) Y*(s) are found to be homogeneous in the sense that for some matrix L and each [alpha] > 0, (*) r([alpha]t, [alpha]s) = [alpha]L*r(t, s) [alpha]L. Processes with stationary increments satisfying (*) are further analysed and are found to be natural generalizations of Lévy's multiparameter Brownian motion.

Keywords: Scale; invariant; Gaussian; fields (search for similar items in EconPapers)
Date: 1978
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(78)90018-0
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:8:y:1978:i:1:p:45-54

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:8:y:1978:i:1:p:45-54